# SDR CA960311006

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Pc Board
- Part number: 0360
- Condition: Burnt
- Location: Advisory Lights
- Component: Grimes, 7002537
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

(CAN)ADVISORY LIGHT CONTROL BOX SHORTED OUT CAUSING A STRONG ELECTRICAL BURNING SMELL IN COCKPIT  CAUTION LIGHTS SWITCHED FROM DIM TO BRIGHT ON THEIR OWN JUST PRIOR  CREW COULD NOT SWITCH LIGHTS BACK TO DI M. ADVISORY LIGHT BOX PC BOARD 'B' FOUND BURNT.
